Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


back pain kidney pain oversvimmed eyes...
Aug 2, 2009

I change my medication after 6 months I started it-before I taked Kaletra and Truvada and after Truvada and Viramun... after couple months-I start feel pain in my back-kidney arria,and everyday my face and my eyes quietly swelling -heavy.. I check witch my doctor urine and kidney-he told me results normal-kidney seems work ok. but I still no understand what can be reason for pain and swimmed eyes?? I dont drunk,dont smoke-my food quietly clean..feels like if someone got really drunk-and next day you see this person-and say-oh mu god. shut I change Truvada for something else?and what can be alternative?? I no want sustiva-its cause migrane depression-and I quite sensitive to it. thanks a lot. Daniel

Response from Dr. Frascino

Hello Daniel,

Unfortunately I cannot diagnose the cause of your back pain over the Internet. There are a great many potential causes. If your urine and kidney function tests are normal, chances are the discomfort is not coming from your kidneys. Similarly there are many potential causes for your eye symptoms. Follow up with your doctor for additional evaluation if these symptoms are persisting or worsening.

Regarding your antiretroviral regimen, assuming these drugs are not the cause of your current symptoms (I doubt they are), changes in treatment should be guided by resistance profiles, efficacy (decreasing viral load, increasing CD4 count) and tolerance of the regimen. Work closely with your HIV specialist physician to review your options and the effectiveness of your current regimen.

Good luck.

Dr. Bob


Previous
stopping taking arv's medication
Next
HIV viral load

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement